Table of Contents
International Journal of Combinatorics
Volume 2010 (2010), Article ID 842636, 2 pages

Erratum to “Classification of Base Sequences

Department of Pure Mathematics and Institute for Quantum Computing, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Received 27 July 2010; Accepted 10 October 2010

Copyright © 2010 Dragomir Ž. Ðoković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Ž. Ðoković, “Classification of base sequences BS(n+1,n),” International Journal of Combinatorics, vol. 2010, Article ID 851857, 21 pages, 2010. View at Publisher · View at Google Scholar